<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-interdisciplinary-mathematics</journal-id>
      <journal-title-group>
        <journal-title>Journal of Interdisciplinary Mathematics</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-012X</issn>
      <issn publication-format="print">0972-0502</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JIM-2275</article-id>
      <title-group>
        <article-title>MR–Metric spaces with applications</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Malkawi</surname>
            <given-names>Abed Al-Rahman M.</given-names>
          </name>
          <aff>Department of Mathematics, Faculty of Arts and Sciences, Amman Arab University, Amman, 11953, Jordan</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Rabaiah</surname>
            <given-names>Ayat</given-names>
          </name>
          <aff>Department of Mathematics, Faculty of Arts and Sciences, Amman Arab University, Amman, 11953, Jordan</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Shatanawi</surname>
            <given-names>Wasfi</given-names>
          </name>
          <aff>Department of Mathematics and Sciences, Prince Sultan University, Riyadh, 11586, Saudi Arabia</aff>
          <aff>Department of Mathematics, Faculty of Science, The Hashemite University, Zarqa, P. O. Box 330127, 13133, Jordan</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Talafhah</surname>
            <given-names>Abdallah</given-names>
          </name>
          <aff>Department of Mathematics, The University of Jordan, Amman, 11942, Jordan</aff>
        </contrib>
      </contrib-group>
      <volume>28</volume>
      <issue>8</issue>
      <fpage>2837</fpage>
      <lpage>2865</lpage>
      <pub-date date-type="pub">
        <day>05</day>
        <month>12</month>
        <year>2025</year>
      </pub-date>
      <abstract>
        <p>This paper presents the notion of MR-metric spaces and explores their connection with b-metric spaces. Furthermore, we present several methods for constructing MR-metric spaces and explore different types of convergence associated with these spaces. Additionally, we establish several common fixed point theorems for two mappings in complete MR-metric spaces. Our findings are illustrated with numerous examples and a practical application.</p>
      </abstract>
      <kwd-group>
        <kwd>MR-metric space</kwd>
        <kwd>b-metric space</kwd>
        <kwd>Common fixed point</kwd>
        <kwd>D-metric space</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
